TITLE

Diklofenak ve parasetamolun intihar amaçlı kullanımına bağlı subkonjonktival kanama gelişen iki olgu

AUTHOR(S)
Yıldızhan, Esra; kutlucan, Ali; Güngör, Adem; Kılıç, Cağrı; Kandiş, Hayati
PUB. DATE
March 2011
SOURCE
Dicle Medical Journal / Dicle Tip Dergisi;2011, Vol. 38 Issue 1, p79
SOURCE TYPE
Academic Journal
DOC. TYPE
Case Study
ABSTRACT
Although paracetamol and diclofenac sodium are most commonly used drugs and considered as safe, they are also frequently become a current issue with complications in therapeutic doses or overdose situations. Both drugs can cause bleeding disorders as a result of platelet dysfunction and can be presented as an atypical clinical situation such as subconjunctival hemorrhage. In these presented cases, the subconjunctival hemorrhage seen after ingestion of paracetamol and diclofenac sodium in toxic doses for the purpose of suicide, is considered as related with the bleeding disorder that is associated with drug side effect. For these patients who do not have any known co-morbidities, the reasons that can cause subconjunctival hemorrhage other than drugs such as trauma, infections, thrombocytopenia, malignant blood disorders, septicemia, hypertension, severe cough are excluded. Although hepatic and renal toxicities are commonly known side effects that are related with high doses of these drugs, in our cases there were not any impairment of hepatic or renal function tests other than compensated metabolic acidosis. In this report, the relationship of parasetamol and diclofenac sodium with bleeding disorders is discussed over two cases which presented as subconjunctival hemorrhage.
ACCESSION #
59310929

 

Related Articles

  • Flucloxacillin/paracetamol.  // Reactions Weekly;Nov2015, Vol. 1576 Issue 1, p137 

    The article presents a case study of a 80-year-old man who was presented to the intensive care unit (ICU) due to osteomyelitis of the sternum and developed high anion gap metabolic acidosis due to pyroglutamic aciduria (PGA) after receiving flucloxacillin and paracetamol.

  • Diclofenac/ibuprofen/paracetamol.  // Reactions Weekly;4/12/2008, Issue 1197, p18 

    The article describes the case of three patients developed localized exanthema during treatment with diclofenac, ibuprofen and paracetamol for assumed viral infections or headache. A 58-year old man developed localized maculopapular exanthema on his axillae and upper thorax after receiving...

  • Paracetamol overdose.  // Reactions Weekly;12/5/2009, Issue 1281, p25 

    The article describes the case of a woman who developed acute pancreatitis and metabolic acidosis after taking an overdose of a drug which contains paracetamol. She took Naron tablets, which contains paracetamol, to relieve the pain in her lower limbs. She was intubated and ventilated and was...

  • Metformin/diclofenac.  // Reactions Weekly;2/6/2010, Issue 1287, p30 

    The article presents the cases of an 85-year-old woman who developed lactic acidosis and renal decompensation while receiving metformin and diclofenac for Type-2 diabetes mellitus and renal insufficiency and a 50-year-old woman who developed lactic acidosis following a suicide attempt with...

  • More Foreign Product Alerts issued by Health Canada.  // Reactions Weekly;10/6/2007, Issue 1172, p3 

    The article reports on the products prohibited by Health Canada due to the adverse side effects they might cause to the public. These drugs include Khun-Phra, Asam Urat Flu Tuland, PJ Dewandaru, Gu Ci Dan and Xu Log Bou and Zhen Feng Da Brand Xi Tong Wan and Wellring Brand Yin Qiao Jie Du....

  • Strontium ranelate/calcium/colecalciferol/diclofenac/paracetamol.  // Reactions Weekly;5/2/2009, Issue 1250, p35 

    The article describes the case of two patients who acquired drug rash with eosinophilia and systemic symptoms (DRESS). The elderly patients, 69-years-old and 78-years-old, developed their respective conditions while undergoing treatment with strontium ranelate, calcium, colecalciferol,...

  • Paracetamol.  // Reactions Weekly;9/6/2008, Issue 1218, p25 

    The article describes the case of an 11-year-old boy with diet-controlled severe epilepsy who developed 5-oxoprolinuria and high anion gap metabolic acidosis (HAGMA) while receiving paracetamol for cold-like illness. He presented to an emergency department with vomiting, fever, and increased...

  • Paracetamol.  // Reactions Weekly;Jun2015, Vol. 1554 Issue 1, p142 

    An abstract of the article "Use of Anion Gap in the Evaluation of a Patient with Metabolic Acidosis," by A. A. Vichot and colleagues is presented.

  • Paracetamol.  // Reactions Weekly;Apr2015, Vol. 1545 Issue 1, p192 

    The article discusses a study published in the 2014 issue of the "Journal of Medical Case Reports" that presented a case of a 75-year-old woman who developed paracetamol-induced anion gap metabolic acidosis secondary to 5-oxoprolinaemia.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics